# SDR SWIA200616243

- Difficulty date: February 12, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 8,441 hours, 7,230 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3714
- Condition: Malfunctioned
- Location: Rt Spoiler
- Part time: 13,282 hours, 10,976 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT MESSAGE (STATUS) FOR RIGHT BOX ON FLIGHT CONTROL PAGE. REPLACED RT IB PCU FLIGHT SPOILER/SPOILERON IAW CRJ AMM 27-62-01, OPERATIONAL CHECK  GOOD.
